Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Tests for the Severity of Multicolinearity in Regression Analysis: A Comment

John O'Hagan and Brendan McCabe
The Review of Economics and Statistics
Vol. 57, No. 3 (Aug., 1975), pp. 368-370
Published by: The MIT Press
DOI: 10.2307/1923927
Stable URL: http://www.jstor.org/stable/1923927
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Tests for the Severity of Multicolinearity in Regression Analysis: A Comment
Preview not available

Page Thumbnails

  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370